If you are one of the millions of Americans who take a cholesterol-lowering drug known as a statin, be sure to tell your doctor if you notice tingling or numbness in your hands or feet, or your skin becomes extremely sensitive to touch. These are signs of a type of nerve damage that is sometimes a side effect of these drugs.
Health Tip of the Day
Women who smoke are more likely to develop lung cancer than men the same age with an equivalent smoking history. Even women who've never smoked are at greater risk for lung cancer than their male counterparts. The disease is the leading cause of cancer deaths in women, claiming more lives than breast, ovarian, uterine, and cervical cancers combined.… Read More
Fluoride has the greatest power to fight tooth decay when it�s present on an ongoing basis after the teeth have erupted through the gum. This means that people of all ages � not just young children � can reduce their risk for decay by regularly exposing their teeth to fluoride.… Read More
The ultimate goal of treatment is to keep your asthma well controlled with the least amount of medication necessary. At first, you may need more intensive therapy to achieve rapid control over symptoms. Then, as you gain control over your asthma, your medications can be reduced (or "stepped down"). This is particularly important when it comes to inhaled steroids.… Read More